# SDR R61A201801250205

- Difficulty date: January 25, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 21,361 hours, 15,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 13-14
- Part time: 21,361 hours, 15,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER CABIN FLOOR WEB CORRODED BETWEEN FRAMES 13 - 14, RBL 28 UNDER FLOOR PANEL 226ARF. REPAIRED IAW ETD2018-170-012207, SRM 51-23-03, 51-23-04, 51-23-06, AND 51-25-00.
